MAUDE Adverse Event Report: BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 10241342
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Fda notified?: the initial reporter also notified the fda via medwatch #(b)(4).Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint of leaking at the lipid filter and tubing connection could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model because a valid lot number was not provided by the customer.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported bd alaris extension set had leakage issues.The following information was provided by the initial reporter: "connection where the alans iv tubing extension set connects to the lipid filter leaked slowly.".

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12745232
Report Number9616066-2021-52356
Device Sequence Number11882321
Product Code FPA
UDI-Device Identifier50885403234178
UDI-Public50885403234178
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10241342
Device Catalogue Number10241342
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1